Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
161 Doctors are Online

Tingling and numbness in left arm, tiredness, sleepy. What could be this?

My boyfriend felt tingling and numbness in his left arm for the past few days. It began in his shoulder during his workout and spread down his arm. Now he gets the sensation on and off; currently, his arm and left side of the face are a big numb. He is also really tired and sleepy, even though he's just woken up. He's 36 years old. What does this mean? Should he go see a doctor immediately? Please help.
Asked On : Fri, 26 Apr 2013
Answers:  1 Views:  87
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Internal Medicine Specialist 's  Response
HI, HE MAY BE SUFFERING FROM FRON CERVICAL RADICULOMYELOPATHY,MULTIPLE SCLEROSIS,MALIGNANCY INVOLVING R SIDE OF THE BRAIN.INVESTIGATIONS LIKE NECK X RAY,CT BRAIN,HIV , VDRL,HASTO BE DONE.SEE A GOOD NEUROLOGIST IMMEDIATELYFOR STOPING THE DISEASE PROGRESSION.HE MAY BE GIVEN MUSCLE RELAXANTS,NEURO PROTECTANTS, NEURO FRIENDLY STEROID VITAMINS. WISH HIM A SPEEDY RECOVERY.
Answered: Sun, 28 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor